Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Hormone related hair loss for women
Hormone related hair loss for women
Thankyou so much. I will definitely let you know how these products work.
Jump to this post
I understand how you are feeling. For three months I took a new med for bone loss that resulted in seeing hair in the shower as well as hair in the sink whenever I brushed or combed my hair. Since I had other problems with the med, I discontinued it after talking with both my endocrinologist as well as my dermatologist.
I have found a shampoo/conditioner and mousse product that my hairstylist suggested. Zenagen is the name and I get it online through Amazon. It's more pricey than what you get in the drug store or supermarket, but it does make a difference. Since I have shorter hair it does last for a long time. I probably won't need to buy any more for 6 – 8 months.
There are vitamins that are supposed to help as well as Women's Rogaine. I have tried these because the shampoo/conditioner is working quite well.
Keep posting I'd like to know how you are doing with this frustrating problem.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In